# SDR 95ZZZX2393

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Central Cylinder Service Inc, repair station MY2R022L
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Points
- Part number: 10400183
- Condition: Mismanufactured
- Location: Magneto
- Component: Bendix, D6RN2230
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CENTRAL CYLINDER SERVICE, INC., OF OMAHA, NE, REPORTED 2 CASES OF UNAIRWORTHY TELEDYNE CONTINENTAL MOTORS MAGNETO POINTS OBTAINED FROM AVIALL AND AMR COMBS AS FACTORY NEW REPLACEMENT PARTS.  MAG POINT ASSYS ARE CURRENTLY APPROVED FOR INSTALLATION ON THE BENDIX D-3000 SERIES MAG, PN 10-382610-221, MODEL D6RN-2230.  TCM MAG POINT, PN 10-400183, BATCH NR 9438, EXHIBITS IMPROPER RIVET CRIMPING FOR THE OUTBOARD POINT ASSY WHICH ALLOWS SEVERE POINT ROTATION.  TCM MAG POINT, PN 10-400183, BATCH NR 9437, EXHIBITS GROSS MIS-ALIGNMENT OF THE POINT CONTACT ASSYS.
